# SDR 2006FA0000358

- Difficulty date: March 21, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2740 · Stabilizer Control System
- Part: Ball Screw
- Part number: 07322P11070
- Part serial: 778A
- Condition: Fod
- Location: Stabilizer
- Component: Ballscrew
- Component part number: 07322P00002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOREIGH OBJECT DAMAGE DISCOVERED DURING INSPECTION OF BALLSCREW ASSY BY SUBCONTRACTOR.   THE MAJOR COMPONENTS ARE BEYOND ECONOMIC REPAIR (SCRAP).  THE DAMAGE WAS CAUSED BY A FOREIGN OBJECT, PROBABLY LOOSE BALL.  THIS CAN HAPPEN ANYTIME THE BALLNUT ASSY IS REMOVED FROM THE SCREWSHAFT.  (K)
